# SDR AALA201901289002

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 13,292 hours, 5,047 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Faulted
- Location: Fire Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A AFT CARGO FIRE INDICATION, FIRE BOTTLE BLOWN. AN EMERGENCY WAS DECLARED.   QRH PROCEDURES COMPLIED WITH BOTTLE USED. THE AIRCRAFT WAS GROUNDED.  REPLACED COCKPIT FIRE CONTROL PANEL IAW AMM 26-00-02. OPS AND LEAK CHECKED GOOD.
